# SDR SWAA2022021808367

- Difficulty date: July 1, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 62,745 hours, 36,856 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Cracked
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR CAPTAIN'S FWD INBD SEAT TRACK IS CRACKED AT FWD END STOP PIN HOLE. / REMOVED & REPLACED FWD INBD CAPT'S FLOOR SEAT TRACK SRM 51-40-02 AND AMM 25-11-11-400-801
